Jump to ContentJump to Main Navigation
Show Summary Details

A remark on the Boros–Moll Sequence

Jean-Paul Allouche
  • CNRS, Institut de Mathématiques de Jussieu, Équipe Combinatoire et Optimisation, Université Pierre et Marie Curie, Paris, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-01-24 | DOI: https://doi.org/10.1515/integ.2011.085


We generalize a result of Prodinger in a recent issue of Integers about the oscillatory behavior of a double summation related to the 2-adic valuation of the Boros–Moll sequence.

Keywords.: Boros–Moll Sequence; Sum of Digits; Oscillatory Functions

About the article

Received: 2011-02-28

Accepted: 2011-07-25

Published Online: 2012-01-24

Published in Print: 2012-02-01

Citation Information: Integers, Volume 12, Issue 1, Pages 75–82, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integ.2011.085.

Export Citation

Comments (0)

Please log in or register to comment.
Log in